# SDR ASAA1057606

- Difficulty date: March 25, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 8,472 hours, 2,801 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN, SHUT DOWN NR 2 ENGINE BUS TRANSFER RELAY DID NOT TRANSFER.  TRANSFER BUS OFF SOURCE OFF LIGHTS ILLUMINATED.  ACCOMPLISHED GCU BITE REF FIM 24 21 00 810 801, NO FAULTS LOGGED.  RAN ENGINES 1 & 2 BUS TRANSFER, OPS NORMAL.
